# SDR FDEA2020032530602

- Difficulty date: March 23, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: ANB737841
- Condition: Cracked
- Location: Rt Clg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER LANDING GEAR DOOR AFT DOOR HAS INNER SKIN CRACK APPROX .5" JUST FWD   OF THE FWD HINGE. NDT VERIFIED AND  MARKED END OF THE CRACK. REMOVED AND REPLACED FRAME SECTION PER DWG ANB7378 AND SRM 51-31-01,V2.
